# SDR 1360112205

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Engine: Rroyce TAY6118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1159SCL41000145
- Part serial: A522
- Condition: Leaking
- Location: Mlg
- Part time: 2,356 hours, 1,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CHECK HYD QTY MSG ILLUMINATED, QTY WENT TO ZERO, PRESSURE REMAINED AT 3000 PSI. UPON GEAR EXTENSION LEVEL WENT ABOVE LOW.
